# SDR WTAA950113

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3470L833S
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SFO - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR ELECTRICAL CONNECTOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK ON GROUND.  LANDING GEAR OPERATION AND POSITION INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
